MAUDE Adverse Event Report: COLOPLAST A/S SELF-CATH STRAIGHT TIP FEMALE; SELF-CATH FREEDOM CH14 FEMALE

COLOPLAST A/S SELF-CATH STRAIGHT TIP FEMALE; SELF-CATH FREEDOM CH14 FEMALE
Model Number 5046301400
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, this case involves a female patient who states prior to her last order of coloplast catheters, she just had a uti and is convinced that it was from coloplast catheters.The uti placed her in hospital, but it was not reported if intervention was required or what kind of treatment was received.She has been advised that there could be many various reasons for the development of uti's and that she should be speaking to her doctor for treatment plans or different medications that she could potentially take to help prevent them.Attempts have been made to contact the customer, but no additional information could be obtained.

Brand Name
SELF-CATH STRAIGHT TIP FEMALE
Common Device Name
SELF-CATH FREEDOM CH14 FEMALE
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
Manufacturer (Section G)
COLOPLAST (CHINA) LTD.
no.202, bao cheng rd
xiang zhou distric
zhuhai 51903 0
CH   519030
Manufacturer Contact
usmaco maria bosse
1601 west river road north
minneapolis, MN 55411
8007880293
MDR Report Key15209202
Report Number3005945907-2022-00003
Device Sequence Number4716990
Product Code EZD
UDI-Device Identifier05708932999922
UDI-Public05708932999922
Combination Product (Y/N)N
PMA/510(K) Number
K100878
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number5046301400
Device Catalogue Number50463
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/14/2022
Initial Report FDA Received Date08/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale